# SDR AALA2018081439022

- Difficulty date: August 12, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 13,681 hours, 5,268 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR ASSIST HANDLE COVER MISSING. REPLACED AFT DOOR ASSIST HANDLE IAW AMM 52-20-00.
